# SDR SCNA20250430142

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 61,641 hours, 27,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EMERGENCY EXIT DOOR MISSING.  DOOR SWINGS OUT...INJURY CAN OCCURE) REF AIPC 11-23-01-02E. - RESOLUTION: REPLACED MISSING PLACARD ON EXTERIOR OVERWING EXIT 15DEF IN REG AMM 11-23-01-890-801.
